Skip to content
Flu shot causing arm pain
avatar
waterbonesmama posted:
I, too, am having problems with my arm after a flu shot, it has been over 5 months now, and it's not getting better, it's getting worse. I cannot reach behind me to fasten a bra without extreme pain, cannot sleep on that arm, or lift it sideways. Tingling in pinky and ring fingers and that side of my hand. Am on Tramadol for other problems, does not help with this pain. Had an x-ray, it's negative. Got my Medicare last month, so that was the first time I could afford to see the dr. about this. Am doomed to have this pain the rest of my life? My opinion is they hit a nerve, it burned like acid when the shot went in. I got it for free at a flu clinic they held at the township building. It came from a separate batch, they said it was to keep track of free shots so the government would pay for it.
Reply


Helpful Tips

Most People with a penicillin allergy can safely take cephalosporinsExpert
Medical providers have always been taught that if you are allergic to penicillin, you have a greater chance of also being allergic to a ... More
Was this Helpful?
30 of 61 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.